Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at May 18, 2015, 6:10 PM EDT for Broome County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 6:10 PM EDT (22:10 UTC)
- Expired
- May 18, 2015, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Broome County, NY
The radar
The Binghamton radar (KBGM), 11 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WGUS51 KBGM 182210
FFWBGM
NYC007-190115-
/O.NEW.KBGM.FF.W.0001.150518T2210Z-150519T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
610 PM EDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BROOME COUNTY IN CENTRAL NEW YORK...
* UNTIL 915 PM EDT
* AT 608 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT BETWEEN 2 AND
3 INCHES OF RAIN HAD ALREADY FALLEN. ADDITIONAL STORMS ARE MOVING
INTO THE AREA. SEVERAL REPORTS OF FLOODED ROADWAYS HAVE BEEN
RECEIVED. A MUDSLIDE MAY HAVE OCCURRED IN THE TOWN OF FENTON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHENANGO FORKS...CHENANGO BRIDGE...CASTLE CREEK...PORT DICKINSON...
PORT CRANE AND CHENANGO VALLEY STATE PARK.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4215 7579 4214 7592 4221 7595 4226 7589
4227 7585 4225 7584 4225 7578
$$
JAB2 follow-up statements
238
WGUS71 KBGM 182336
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
736 PM EDT MON MAY 18 2015
NYC007-190115-
/O.CON.KBGM.FF.W.0001.000000T0000Z-150519T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-
736 PM EDT MON MAY 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
CENTRAL BROOME COUNTY...
AT 732 PM EDT...SEVERAL REPORTS OF MINOR FLASH FLOODING AND PONDING OF
WATER ON ROADS AND UNDERPASSES AROUND THE TRIPLE CITIES AND RURAL AREAS
OF BROOME COUNTY HAVE BEEN RECEIVED THIS EVENING. RAINFALL ESTIMATES
ARE IN THE 2 TO 3 INCH RANGE...AND THE RAIN FELL AT INCREDIBLE RATES
BETWEEN ABOUT 430 PM AND 630 PM.
SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE SOME FLOODING
INCLUDE...CHENANGO FORKS...CHENANGO BRIDGE...CASTLE CREEK...PORT
DICKINSON...PORT CRANE AND CHENANGO VALLEY STATE PARK.
RUNOFF FROM SMALL STREAMS AND STORM DRAINS SHOULD SUBSIDE IN THE NEXT 1
TO 2 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 4215 7579 4214 7592 4221 7595 4226 7589
4227 7585 4225 7584 4225 7578
$$
JAB388
WGUS71 KBGM 190110
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
910 PM EDT MON MAY 18 2015
NYC007-190116-
/O.EXP.KBGM.FF.W.0001.000000T0000Z-150519T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-
910 PM EDT MON MAY 18 2015
...THE FLASH FLOOD WARNING FOR CENTRAL BROOME COUNTY WILL EXPIRE AT
915 PM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODED AREAS SHOULD HAVE RECEDED...OR
WILL SHORTLY RECEDE TO NORMAL CONDITIONS. WHEN DRIVING AT NIGHT...BE
AWARE OF ANY DAMAGED ROADS...OR LINGERING AREAS OF PONDED WATER. PLEASE
OBEY ALL ROAD CLOSURES AND NEVER DRIVE THROUGH FLOODED AREAS.
LAT...LON 4215 7579 4214 7592 4221 7595 4226 7589
4227 7585 4225 7584 4225 7578
$$
JABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 18, 3:27 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 18, 3:27 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 327 PM EDT MON MAY 18 2015 .SYNOPSIS... A WARM MUGGY AIR MASS WILL COMBINE WITH A NORTH TO SOUTH FRONTAL BOUNDARY TO TRIGGER A FEW SHOWERS AND THUNDERSTORMS ACROSS THE AREA INTO TONIGHT. A COLD FRONT WILL CROSS THE AREA BY EARLY AFTERNOON TUESDAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE. MUCH COOLER WEATHER WILL FOLLOW BEHIND THE FRONT FOR THE MIDDLE AND LATER PART OF THE WEEK. && .NEAR TERM /THROUGH TUESDAY/... LATEST WATER VAPOR IMAGERY SHOWING A DEEP PLUME OF MOISTURE EXTENDING FROM THE GULF STATES AND SOUTHERN ATLANTIC NORTH ACROSS THE EASTERN GREAT LAKES THIS AFTERNOON. SURFACE DEW POINTS IN THE MID TO UPPER 60S AND DEEP LAYER PRECIPITABLE WATER VALUES AROUND 1.75 ARE WELL ABOVE NORMAL FOR MID-MAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING WITHIN THIS PLUME OF MOISTURE AND THESE SHOWERS ARE EXPECTED TO BECOME INCREASINGLY FOCUSED ALONG A PRONOUNCED SURFACE CONVERGENCE ZONE EXTENDING FROM NEAR SYR TO BGM TO AVP INTO EARLY THIS EVENING. EAST OF THIS BOUNDARY EASTERLY FLOW HAS RESULTED IN TEMPERATURES FALLING INTO THE 60S AT MSV WHILE TO THE WEST TEMPERATURES ARE IN THE 80S WEST OF I-81. LATEST SPC ANALYSIS INDICATES MLCAPE VALUES RANGING FROM 1000-1500 J/KG EAST OF I-81 IN THE WARM MOIST AIR. DEEP LAYER WIND SPEEDS ARE GENERALLY LESS THAN 20 KTS SO EXPECTING MOST STORMS TO BE OF THE PULSE VARIETY... HOWEVER THE LINEAR NATURE OF THE LOW- LEVEL CONVERGENCE COULD RESULT IN SOME POORLY ORGANIZED LINES OF STORMS AS WELL. SEVERAL OF OUR HIGH RESOLUTION CONVECTION-ALLOWING MODELS HAVE BEEN SHOWING COVERAGE OF SHOWERS AND STORMS INCREASING INTO EARLY THIS EVENING. GIVEN THE MOIST ENVIRONMENT WITH WEAK DEEP LAYER WIND FLOW EXPECT THAT THE MAIN CONCERN WITH THESE SHOWERS WILL BE LOCALIZED HEAVY RAIN... ALTHOUGH AN ISOLATED DAMAGING WIND GUST OR LARGE HAIL REPORT CAN'T BE COMPLETELY RULED OUT GIVEN THE MODERATE INSTABILITY NOW OVER THE AREA. SHOWERS WILL DIMINISH LATER THIS EVENING BECOMING ISOLATED OVERNIGHT. LATEST MODEL FORECASTS INDICATE COLD FRONTAL PASSAGE ACROSS CENTRAL NY AND NORTHEAST PA WILL BE LATE MORNING THROUGH EARLY AFTERNOON. INSTABILITY WILL INCREASE LATE TUESDAY MORNING AND THE FRONT MAY TRIGGER A FEW SHOWERS OR STORMS THROUGH MID-AFTERNOON ESPECIALLY FOR AREAS EAST OF I-81. WIND AND SHEAR WILL BE STRONGER THAN TODAY AND MOISTURE WILL BE LESS... THEREFORE THE MAIN THREAT WITH ANY STORMS ON TUESDAY WILL BE GUSTY WINDS AND HAIL. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... QUIET WEATHER IS EXPECTED THROUGH THIS PERIOD WITH MUCH LOWER TEMPERATURES BEHIND THE COLD FRONT. CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES TOWARD THE MID-ATLANTIC WEDNESDAY INTO THURSDAY. LOW PRESSURE IS FORECAST TO TRACK FROM THE TENNESSEE VALLEY TOWARD THE CAROLINAS WEDNESDAY NIGHT INTO THURSDAY WITH ASSOCIATED RAIN WELL TO OUR SOUTH. GENERALLY WENT WITH A BLEND OF MAV/MET GUIDANCE FOR TEMPERATURES WEDNESDAY AND THURSDAY WHICH YIELDED UNSEASONABLY COOL HIGHS IN THE MID 50S TO MID 60S ON WEDNESDAY... WARMING A BIT INTO THE 60S ON THURSDAY. LOWS WEDNESDAY NIGHT WILL RANGE FROM THE MID 30S TO MID 40S WITH A TOUCH OF FROST NOT OUT OF THE QUESTION IN NORMALLY COOLER LOCATIONS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... QUIET PD FOR THE XTNDD. SCNDRY FNT APRCHS THE AREA ON FRI AND MGT GENERATE A FEW SHWRS OVER THE NRN AREAS WITH PEAK HTG. HGTS BLDS AGAIN AS SFC HIPRES BLDS IN FOR THE WEEKEND SO XPCT DRY WEATHER INTO SUNDAY. WITH THE TROFINESS ALOFT IN THE PD...TEMPS WILL BE A BIT COOLER THAN NRML DESPITE THE DAYTIME SUN. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... COMPLEX DBL FNT SYSTEM WILL PUSHES SHWRS AND TRWS INTO THE REGION THIS AFTN AND TNGT. THIS AFTN...HTG AND APRCHG WRM FNT HAS ALREADY GENERATED TSTMS. THIS WILL BRING BRIEF MVFR CONDS TO ANY STATION IN THE PATH OF THE STORMS. TNGT...INCRSD LL MOISTURE WILL GENERATE MORE WIDESPREAD MVFR CIGS AND VSBYS ALONG WITH OCNL SHWRS. CRNT TIMING ON THE FNT WILL GIVE A PASSAGE THRU THE AREA EARLY TUE. LOOKS LIKE A RETURN TO VFR ALL STATIONS IS LIKELY BEFORE THE END OF THE TAF PD. .OUTLOOK... TUE NGT-SAT...MAINLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE LONG TERM...DGM AVIATION...DGM
Hazardous weather outlook, May 18, 3:48 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 348 PM EDT MON MAY 18 2015 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-192000- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 348 PM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH EARLY THIS EVENING. HEAVY DOWNPOURS COULD BRING LOCALIZED FLOODING TO PARTS OF THE AREA. A FEW OF THE STRONGER STORMS COULD ALSO RESULT IN GUSTY WINDS OR SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY AFTERNOON...ASSOCIATED WITH AN APPROACHING COLD FRONT. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. OTHERWISE...HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MSE
In the hours before
Special weather statement, May 18, 4:51 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT MON MAY 18 2015
NYZ055-PAZ038-182130-
TIOGA NY-BRADFORD PA-
451 PM EDT MON MAY 18 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN TIOGA AND NORTH
CENTRAL BRADFORD COUNTIES ...
* AT 451 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EAST SMITHFIELD...OR NEAR ATHENS...MOVING NORTHEAST AT 20 MPH.
* SMALL HAIL HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS
STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
MILAN AROUND 500 PM EDT.
ATHENS AND SOUTH WAVERLY AROUND 505 PM EDT.
SAYRE AND WAVERLY AROUND 510 PM EDT.
LITCHFIELD AND LITCHFIELD AROUND 515 PM EDT.
BARTON AROUND 525 PM EDT.
NICHOLS...TIOGA CENTER AND LOUNSBERRY AROUND 530 PM EDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4200 7660 4200 7656 4201 7656 4207 7655
4213 7649 4204 7625 4184 7660 4190 7669
TIME...MOT...LOC 2051Z 224DEG 19KT 4191 7658
JABSpecial weather statement, May 18, 5:09 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
509 PM EDT MON MAY 18 2015
NYZ045-056-182145-
BROOME NY-CHENANGO NY-
509 PM EDT MON MAY 18 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHWESTERN CHENANGO AND
CENTRAL BROOME COUNTIES...
* AT 508 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
ACROSS PARTS OF SOUTHWESTERN CHENANGO AND CENTRAL BROOME COUNTIES.
* HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING OF ROADS...SMALL
STREAMS AND POOR DRAINAGE AREAS.
* LOCATIONS IMPACTED INCLUDE...
COVENTRY...GREENE...SANITARIA SPRINGS...CHENANGO FORKS...CASTLE
CREEK...CHENANGO BRIDGE...BRISBEN...SOUTH OXFORD...SMITHVILLE
CENTER...PORT CRANE...CHENANGO VALLEY STATE PARK AND BELDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4237 7552 4217 7568 4213 7584 4218 7599
4244 7572
TIME...MOT...LOC 2108Z 180DEG 0KT 4229 7576
JABSpecial weather statement, May 18, 5:15 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT MON MAY 18 2015
NYZ046-182200-
OTSEGO NY-
515 PM EDT MON MAY 18 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHERN OTSEGO COUNTY...
* AT 514 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
ACROSS PARTS OF NORTHERN OTSEGO COUNTY.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS IMPACTED INCLUDE...
EDMESTON...SPRINGFIELD...RICHFIELD SPRINGS...CHERRY VALLEY...
LEONARDSVILLE...EXETER CENTER...UNADILLA FORKS...BURLINGTON...LAMBS
CORNERS...GLIMMERGLASS STATE PARK...EAST SPRINGFIELD...OAKSVILLE...
SALT SPRINGVILLE AND SOUTH EDMESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4277 7467 4266 7533 4275 7529 4278 7525
4286 7524 4286 7516 4291 7510 4283 7491
4283 7489 4290 7488 4283 7465
TIME...MOT...LOC 2114Z 180DEG 0KT 4281 7524
RRMLocal storm report, May 18, 5:28 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
528 PM EDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CASTLE CREEK 42.23N 75.92W
05/18/2015 E1.00 INCH BROOME NY PUBLIC
GOLF BALL SIZED HAIL REPORTED ON RT 81 JUST NORTH OF
BGM
&&Special weather statement, May 18, 5:47 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
547 PM EDT MON MAY 18 2015
NYZ055-056-182215-
BROOME NY-TIOGA NY-
547 PM EDT MON MAY 18 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN TIOGA AND
SOUTHWESTERN BROOME COUNTIES ...
* AT 542 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL CLUSTERS OF
STRONG THUNDERSTORMS FROM CHENANGO BRIDGE TO NEAR JOHNSON
CITY...AND SOUTHWEST TOWARD APALACHIN. THESE STORMS WERE NEARLY
STATIONARY. RAINFALL ESTIMATES IN THE LAST 1 TO 2 HOURS HAVE BEEN
AROUND 1.5 TO 2.5 INCHES.
* VERY HEAVY RAIN...SMALL HAIL HAIL AND STRONG WIND GUSTS WILL BE
POSSIBLE WITH THESE STORMS.
* THE STRONG THUNDERSTORMS WILL BE NEAR...
CHENANGO BRIDGE AND ENDWELL AROUND 550 PM EDT.
JOHNSON CITY AROUND 555 PM EDT.
ENDICOTT AROUND 600 PM EDT.
BINGHAMTON AND SANITARIA SPRINGS AROUND 615 PM EDT.
* THERE HAVE BEEN REPORTS OF WATER PONDING ON ROADWAYS THROUGHOUT THE TOWNS
OF CHENANGO...FENTON...AND PORT DICKINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4200 7620 4200 7627 4210 7632 4225 7576
4225 7564 4220 7564 4220 7561 4218 7560
TIME...MOT...LOC 2142Z 344DEG 3KT 4216 7591
JABLocal storm report, May 18, 6:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
604 PM EDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG APALACHIN 42.07N 76.17W
05/18/2015 TIOGA NY 911 CALL CENTER
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:03 PM EDT | Special Weather Statement | BGM | Madison | 42 min |
| May 18, 4:43 PM EDT | Special Weather Statement | BGM | Oneida | 47 min |
| May 18, 5:09 PM EDT | Special Weather Statement | BGM | Broome | 36 min |
| May 18, 5:15 PM EDT | Special Weather Statement | BGM | Otsego | 45 min |
| May 18, 5:47 PM EDT | Special Weather Statement | BGM | Broome | 28 min |
| May 18, 5:51 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 24 min |
| May 18, 6:13 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 32 min |
| May 18, 6:30 PM EDT | Special Weather Statement | BGM | Broome | 60 min |
| May 18, 6:50 PM EDT | Special Weather Statement | BGM | Cortland | 40 min |
| May 18, 6:56 PM EDT | Special Weather Statement | BGM | Cortland | 64 min |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.